Vol. 106, No. 1, 1983

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The existence of strong liftings for totally ordered measure spaces

A. Sapounakis

Vol. 106 (1983), No. 1, 145–151
Abstract

Let X be a totally ordered space, μ a finite Borel measure on X with full support, and the σ-algebra of all μ-measurable subsets of X. Then there exists a lifting ρ : ℱ→ℱ which satisfies U ρ(U) for every open subset U of X.

Mathematical Subject Classification 2000
Primary: 28A51
Milestones
Received: 19 October 1981
Published: 1 May 1983
Authors
A. Sapounakis